# SDR GTIA9700292

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 57781
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 210 - THIRD LIGHT AFT ON FLOOR LIGHTING INOPERABLE.  REPLACED BULB.  OPS CHECK GOOD IAW 33-50-0.  (X)
